Next Article in Journal
Bounds on the Clique and the Independence Number for Certain Classes of Graphs
Next Article in Special Issue
Fekete–Szegő and Zalcman Functional Estimates for Subclasses of Alpha-Convex Functions Related to Trigonometric Functions
Previous Article in Journal
Ship Infrared Automatic Target Recognition Based on Bipartite Graph Recommendation: A Model-Matching Method
Previous Article in Special Issue
Certain Quantum Operator Related to Generalized Mittag–Leffler Function
 
 

Order Article Reprints

Journal: Mathematics, 2024
Volume: 12
Number: 169

Article: Bi-Univalency of m-Fold Symmetric Functions Associated with a Generalized Distribution
Authors: by Sunday Oluwafemi Olatunji, Fethiye Müge Sakar, Nicoleta Breaz, Seher Melike Aydoǧan and Matthew Olanrewaju Oluwayemi
Link: https://www.mdpi.com/2227-7390/12/2/169

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (articlereprints@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop